# SDR FDEA201301150097

- Difficulty date: January 15, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 26,936 hours, 14,123 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adc
- Part number: 4045053914
- Part serial: 86050415
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ADC FAILURE THEN CAME BACK ON. FD NR 1 & NR 2 FAIL.  REMAINED INTERMITTENT.  FCP ON & OFF.  FREEZING UP.  IAW CREW DEBRIEF, RESET OF NR 1 ADC WOULD CLEAR ANOMALY, BUT FAULTS WOULD RETURN.  MTP SHOWS ADS 1, FCC 1 & FCC 2 FAULTS ON LAST LEG. ACCOMPLISHED AFS TEST AND NR 1 ADC FAILED TEST.  R & R NR 1 ADC IAW AMM 34-11-34-04. OPS CHECK GOOD.  PERFORMED AFS/LAND TEST IAW AMM 22-40-00-05.  ALL TESTS PASSED. SYSTEM OK FOR SERVICE.  ACFT REMAINS CAT III.
